# SDR AALA202201146613

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,629 hours, 14,615 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Part number: ES4101538
- Condition: Sticking
- Location: Zone 700 - Gears
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE WHEEL STEERING IS BINDING WHEN INITIATING TURNS BOTH LEFT AND RIGHT OF CENTER. REQUIRES HIGHER THAN NORMAL FORCE BEYOND THAT BUT DOES NOT CONTINUE TO BIND UP. REMOVED AND REPLACED RELAY R596 PER SWPM 20-15-46. OPERATIONS CHECK GOOD.
